Asymptotic Weight and Stopping Set Distributions for Detailedly Represented Irregular LDPC Code Ensembles

Ryoji IKEGAYA  Kenta KASAI  Tomoharu SHIBUYA  Kohichi SAKANIWA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A   No.10   pp.2484-2492
Publication Date: 2004/10/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
weight distribution,  stopping set distribution,  detailedly represented irregular LDPC code ensemble,  

Full Text: PDF>>
Buy this Article

In this paper, we provide explicit representations of average weight and stopping set distributions and asymptotic expressions of their exponent for detailedly represented irregular LDPC code ensembles. Further we present numerical examples which compare a detailedly represented irregular LDPC code ensemble with a conventional one with respect to both of weight and stopping set distributions.